MAUDE Adverse Event Report: ST PAUL CAPNOCHECK PLUS - CAPNOGRAPH; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

ST PAUL CAPNOCHECK PLUS - CAPNOGRAPH; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number 9004000
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device rejected the power cord when plugged into the unit.No patient injury was reported.
 
Additional Manufacturer Narrative
A device history record (dhr) review was not conducted, based upon review of the information provided by the customer, as it does not indicate a problem with the initial manufacture or prior repair of the device.A product sample was received for evaluation.Visual and functional testing were performed.No physical damage observed.The device was power on, the battery life was tested and charged circuitry.The reported issue was not duplicated.The root cause of the reported issue was not confirmed; however, other issues were found.The main battery would not hold charge.The technician replaced main battery.No product information has been provided to date.(b)(4).

Brand Name
CAPNOCHECK PLUS - CAPNOGRAPH
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
pediatrics
minneapolis, MN 55442
MDR Report Key15334399
Report Number3012307300-2022-17188
Device Sequence Number12485096
Product Code CCK
UDI-Device Identifier10610586036811
UDI-Public10610586036811
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K970209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9004000
Device Catalogue Number9004000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2020
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2022
Initial Report FDA Received Date09/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown